# SDR 04FDEA00031

- Difficulty date: January 5, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKINS AT 1090 BELOW STR 20L.  DENT ON FUSELAGE SKIN BS 1090  BELOW STR 20 LT FOUND TO BE OUT OF LIMITS PER SRM 53-30-1.  REPAIRED DAMAGED AREA PER SRM 53-30-3.
